Pain In The Ribs On The Left Side?

Illustration of Pain In The Ribs On The Left Side?
Illustration: Pain In The Ribs On The Left Side? images.ctfassets.net

Good morning. 4 years ago I fell from the pool, and I hit my back ribs in the corner of the pool .. I didn’t do an x-ray or go to the hospital .. I just had to massage with the masseur .. after the massage it didn’t hurt too much .. and after the next day it starts to hurt .. if it hurts, it hurts times, sometimes it doesn’t hurt .. and that is until now. what do you think about that?

1 Answer:

Hello, riecha_echa, thank you for asking HealthReplies.com.

The pain you feel may be due to a history of the injury or not related to a history of injury, for example due to muscle strain, worsening of the injury (for example, a nerve has been affected, or the injury extends to the surrounding tissue because it is not resolved), or because there is referral pain from the injury. internal organ.

If the pain is very good, you should check with a doctor so that the cause is immediately known. Because the treatment of this depends on the cause. The sooner the cause is known, the faster it will be handled so as to prevent deterioration. Therefore, immediately check with the doctor for a physical examination and if necessary, supporting examinations such as X-rays to MRI. With an examination, you will see if there is damage to the bones, joints, or surrounding soft tissue. Don't procrastinate anymore, especially if the pain doesn't go away, there is redness or change in the shape of the painful area, interferes with activity, pain when breathing, or pain when urinating.

To reduce complaints and prevent worsening, do this:

1. Rest the painful part

2. Do not massage hard, especially if you do not know the cause

3. Take paracetamol or ibuprofen to relieve pain

4. Compress warm water or apply with pain cream on the sore

5. Immediately consult a doctor

That's all, hopefully it's useful.

Greetings, dr. Sarah Rizqia.

: by

Related Question

Take Hormone Drugs For The Pregnant Program?

Take Hormone Drugs For The Pregnant Program?

(1 year ago)

Morning I want to ask, I told the doctor to promil, then I told him about my complaints, the long cycle of 38 days of pain when menstruation, then I was given primolut medicine tak...

Dry Skin And Getting Darker After Taking Pulmonary TB Drugs?

Dry Skin And Getting Darker After Taking Pulmonary TB Drugs?

(10 months ago)

I want to ask .. r nI have been taking pulmonary tuberculosis for a year now. And I feel like my skin is getting dry and it’s like it’s getting darker in color. Do TB d...

Ear Pain Radiating To The Jaw?

Ear Pain Radiating To The Jaw?

(10 months ago)

Hello, it’s been 3 days my right and left ears have aches and pains, then followed by a jaw and teeth that hurt when moved or when my mouth is opened wide, my teeth ache when...

Leave a Reply

Your email address will not be published. Required fields are marked *